Local L-factors of motives and regularized determinants.
Inventiones mathematicae, Tome 107 (1992) no. 1, pp. 135-150
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Weil-Deligne group, local Euler factors of the -function of a motive over a number field, non-archimedean places, Tannakian category, admissible objects, Deligne motives, Dirichlet series, Riemann zeta function
@article{IM_1992__107_1_143961,
author = {Christopher Deninger},
title = {Local {L-factors} of motives and regularized determinants.},
journal = {Inventiones mathematicae},
pages = {135--150},
year = {1992},
volume = {107},
number = {1},
zbl = {0762.14015},
url = {http://geodesic.mathdoc.fr/item/IM_1992__107_1_143961/}
}
Christopher Deninger. Local L-factors of motives and regularized determinants.. Inventiones mathematicae, Tome 107 (1992) no. 1, pp. 135-150. http://geodesic.mathdoc.fr/item/IM_1992__107_1_143961/